In this paper, we establish some new characterization results of the extended beta distribution introduced by Chaudhry et al.  [M. A. Chaudhry, A. Qadir, M. Rafique and S. M. Zubair, Journal of Computational and Applied Mathematics, 78(1), 19-32 (1997)] by truncated moment, order statistics and upper record values.
Digital Object Identifier (DOI)
Shakil, M. and Ahsanullah, M.
"Some Characterizations of the Extended Beta Distribution,"
Journal of Statistics Applications & Probability: Vol. 9
, Article 1.
Available at: https://dc.naturalspublishing.com/jsap/vol9/iss2/1